# SDR AALA20160727004

- Difficulty date: July 18, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 513,274 hours, 20,648 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: O

## Discrepancy

SMOKE WAS OBSERVED COMING FROM THE FIRST OFFICER`S CONTROL YOKE AT THE NUMBER WHEEL.  AN ELECTRICAL ODOR WAS ALSO NOTED AND THE YOKE WAS REPORTED TO BE WARN TO THE TOUCH. AIRCRAFT GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE CONTROL COLUMN REMINDER ASSEMBLY IAW AMM 33-11-00.
